Header

UZH-Logo

Maintenance Infos

Numerical analysis of oscillations in nonconvex problems


Chipot, M (1991). Numerical analysis of oscillations in nonconvex problems. Numerische Mathematik, 59(8):747-767.

Abstract

We study numerically the pattern of the minimizing sequences of nonconvex problems which do not admit a minimizer.

Abstract

We study numerically the pattern of the minimizing sequences of nonconvex problems which do not admit a minimizer.

Statistics

Citations

Dimensions.ai Metrics
56 citations in Web of Science®
52 citations in Scopus®
53 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:nonconvex problems; oscillations; finite elements; minimizing sequence
Language:English
Date:1991
Deposited On:31 Aug 2010 09:12
Last Modified:21 Feb 2018 08:27
Publisher:Springer
ISSN:0029-599X
OA Status:Closed
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01385808
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN362160546_0059&DMDID=dmdlog47
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0712.65063

Download

Full text not available from this repository.
View at publisher